MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT
Model Number ECP0110G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 01/2022).
 
Event or Problem Description
It was reported that prior to a breast biopsy procedure, the sample box allegedly broke when the user place the needle to begin the procedure.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 01/2022), g3.H11: h6 (result and conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ENCOR BIOPSY PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11612821
Report Number2020394-2021-00779
Device Sequence Number19596036
Product Code KNW
UDI-Device Identifier00801741086243
UDI-Public(01)00801741086243
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECP0110G
Device Catalogue NumberECP0110G
Device Lot NumberVTEN0071
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;